# SDR ASOA2013092609100

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5240 · Service Doors
- Part: Cap
- Condition: Loose
- Location: Door Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DOES NOT INDICATE LOCKED.  TROUBLESHOT SYS AND FOUND CAP ON SWITCH 517MB LOOSE,  SECURED CAP IAW AMM 52-70-06-820-801.  DOOR WARNING OPS CHECKED GOOD IAW AMM 52-70-06-710-801.  REPAIR CLASSIFIED AS MAJOR.
